# SDR F3LA200200121

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 31,269 hours, 25,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SKIN CRACKED AT OUTBOARD END OF NR 6 SLAT.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PER SRM 57-43-01 FIG 206 AND SRM 51-40-02.
